Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 675651, 32 pages
http://dx.doi.org/10.1155/2012/675651
Research Article

Approximations of Numerical Method for Neutral Stochastic Functional Differential Equations with Markovian Switching

1School of Mathematics and Computer Science, Wuhan Polytechnic University, Wuhan 430023, China
2School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China

Received 9 April 2012; Accepted 17 September 2012

Academic Editor: Zhenyu Huang

Copyright © 2012 Hua Yang and Feng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Mariton, Jump Linear Systems in Automatic Control, Marcel Dekker, New York, NY, USA, 1990.
  2. Y. Liu, “Numerical solution of implicit neutral functional-differential equations,” SIAM Journal on Numerical Analysis, vol. 36, no. 2, pp. 516–528, 1999. View at Publisher · View at Google Scholar
  3. D. Bahuguna and S. Agarwal, “Approximations of solutions to neutral functional differential equations with nonlocal history conditions,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 583–602, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. T. H. Baker and E. Buckwar, “Numerical analysis of explicit one-step methods for stochastic delay differential equations,” LMS Journal of Computation and Mathematics, vol. 3, pp. 315–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. Mao, “Numerical solutions of stochastic functional differential equations,” LMS Journal of Computation and Mathematics, vol. 6, pp. 141–161, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 2nd edition, 2008. View at Zentralblatt MATH
  7. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, vol. 23, Springer, Berlin, Germany, 1992.
  8. Y. Shen, Q. Luo, and X. Mao, “The improved LaSalle-type theorems for stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 134–154, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Mao and S. Sabanis, “Numerical solutions of stochastic differential delay equations under local Lipschitz condition,” Journal of Computational and Applied Mathematics, vol. 151, no. 1, pp. 215–227, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Yuan and X. Mao, “Convergence of the Euler-Maruyama method for stochastic differential equations with Markovian switching,” Mathematics and Computers in Simulation, vol. 64, no. 2, pp. 223–235, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006.
  12. X. Mao, “Stochastic functional differential equations with Markovian switching,” Functional Differential Equations, vol. 6, no. 3-4, pp. 375–396, 1999. View at Google Scholar · View at Zentralblatt MATH
  13. X. Mao, C. Yuan, and G. Yin, “Approximations of Euler-Maruyama type for stochastic differential equations with Markovian switching, under non-Lipschitz conditions,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 936–948, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. J. Higham, X. Mao, and C. Yuan, “Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations,” Numerische Mathematik, vol. 108, no. 2, pp. 295–325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Jiang, Y. Shen, and L. Liu, “Taylor approximation of the solutions of stochastic differential delay equations with Poisson jump,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 798–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Yuan and W. Glover, “Approximate solutions of stochastic differential delay equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 194, no. 2, pp. 207–226, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Zhu, Y. Shen, and L. Liu, “Exponential stability of uncertain stochastic neural networks wiht Markovian switching,” Neural Processing Letters, vol. 32, pp. 293–309, 2010. View at Google Scholar
  18. L. Liu, Y. Shen, and F. Jiang, “The almost sure asymptotic stability and pth moment asymptotic stability of nonlinear stochastic differential systems with polynomial growth,” IEEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1985–1990, 2011. View at Publisher · View at Google Scholar
  19. S. Zhou and F. Wu, “Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 85–96, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. F. Wu and X. Mao, “Numerical solutions of neutral stochastic functional differential equations,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 1821–1841, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Bellen, Z. Jackiewicz, and M. Zennaro, “Stability analysis of one-step methods for neutral delay-differential equations,” Numerische Mathematik, vol. 52, no. 6, pp. 605–619, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. F. Hartung, T. L. Herdman, and J. Turi, “On existence, uniqueness and numerical approximation for neutral equations with state-dependent delays,” Applied Numerical Mathematics, vol. 24, no. 2-3, pp. 393–409, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Jackiewicz, “One-step methods of any order for neutral functional differential equations,” SIAM Journal on Numerical Analysis, vol. 21, no. 3, pp. 486–511, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. K. Liu and X. Xia, “On the exponential stability in mean square of neutral stochastic functional differential equations,” Systems & Control Letters, vol. 37, no. 4, pp. 207–215, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. F. Jiang, Y. Shen, and F. Wu, “Convergence of numerical approximation for jump models involving delay and mean-reverting square root process,” Stochastic Analysis and Applications, vol. 29, no. 2, pp. 216–236, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH